Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 58, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Aug 4, 2015, 4:06 AM EDT. It took effect at Aug 4, 2015, 2:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 4, 2015, 4:06 AM EDT (08:06 UTC)
- In effect from
- Aug 4, 2015, 2:00 PM EDT
- Expired
- Aug 4, 2015, 10:28 PM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
093 WHUS71 KBUF 040806 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 406 AM EDT TUE AUG 4 2015 LEZ040-041-041615- /O.NEW.KBUF.SC.Y.0058.150804T1800Z-150805T0300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 406 AM EDT TUE AUG 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH/JJR
3 follow-up statements
110 WHUS71 KBUF 041526 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1126 AM EDT TUE AUG 4 2015 LEZ040-041-042330- /O.CON.KBUF.SC.Y.0058.150804T1800Z-150805T0300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1126 AM EDT TUE AUG 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CHURCH/WOOD
450 WHUS71 KBUF 041950 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 350 PM EDT TUE AUG 4 2015 LOZ043>045-050400- /O.NEW.KBUF.SC.Y.0059.150805T1400Z-150806T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 350 PM EDT TUE AUG 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO MIDNIGHT EDT WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO MIDNIGHT EDT WEDNESDAY NIGHT. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-050300- /O.CON.KBUF.SC.Y.0058.000000T0000Z-150805T0300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 350 PM EDT TUE AUG 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CHURCH/WOOD
011 WHUS71 KBUF 050228 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1028 PM EDT TUE AUG 4 2015 LEZ040-041-050330- /O.CAN.KBUF.SC.Y.0058.000000T0000Z-150805T0300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1028 PM EDT TUE AUG 4 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL CONTINUE TO DIMINISH OVERNIGHT. $$ LOZ043>045-051030- /O.CON.KBUF.SC.Y.0059.150805T1400Z-150806T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1028 PM EDT TUE AUG 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO MIDNIGHT EDT WEDNESDAY NIGHT... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 4, 2:15 AM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Aug 4, 2:15 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 215 AM EDT TUE AUG 4 2015 .SYNOPSIS... SOMEWHAT UNSETTLED WEATHER WILL BE FOUND ACROSS THE REGION TUESDAY AND TUESDAY EVENING IN ADVANCE OF A SECONDARY COLD FRONT THAT WILL CROSS THE REGION TUESDAY NIGHT. FOLLOWING THE PASSAGE OF THIS SECOND COLD FRONT...SOME SCATTERED SHOWERS WILL LINGER ACROSS THE NORTH COUNTRY THROUGH WEDNESDAY...OTHERWISE IT WILL TURN DRIER AND COOLER FOR THE REMAINDER OF THE WORK WEEK. && .NEAR TERM /THROUGH TODAY/... FOR THE BALANCE OF THE NIGHT...OUR REGION SHOULD EXPERIENCE MAINLY DRY WEATHER SAVE FOR A FEW SHOWERS PASSING ACROSS LAKE ONTARIO AND INTO THE NORTH COUNTRY OUT AHEAD OF A WEAK SURFACE TROUGH... AND A LINGERING SHOWER OR TWO ACROSS INTERIOR PORTIONS OF THE SOUTHERN TIER. SOME PARTIAL CLEARING MAY ALSO ALLOW SOME PATCHY FOG TO DEVELOP...ESPECIALLY IN THE VALLEYS OF THE SOUTHERN TIER AND SOUTHEAST OF LAKE ONTARIO WHERE THE STEADIEST SHOWERS FELL ON MONDAY. OTHERWISE...TEMPERATURES WILL BE COOLER WITH OVERNIGHT LOWS RANGING FROM THE MID 50S TO LOWER 60S. A MORE SUBTLE SECONDARY BOUNDARY WILL GRADUALLY PUSH INTO THE REGION ON TUESDAY. THIS COMBINED WITH THE UPPER LEVEL TROUGH SHOULD BE ENOUGH FOR SOME SHOWERS AND POSSIBLY THUNDERSTORMS TO DEVELOP. 00Z NAM AND THE LATEST HRRR GUIDANCE SUGGEST THE MOST WIDESPREAD SHOWERS WILL BE EAST OF LAKE ONTARIO AS A SUBTLE WAVE CROSSES WITH THE FRONT. THIS WAVE WILL EXIT...BUT AS THE FRONT SAGS SOUTH AND WITH DAYTIME HEATING EXPECT ANOTHER BATCH OF STEADIER SHOWERS TO DEVELOP SOUTH OF LAKE ONTARIO ALONG THE SURFACE CONVERGENCE BOUNDARY. THIS SAID...WITH A CYCLONIC FLOW ALOFT DUE TO THE UPPER LEVEL TROUGH...IT IS DIFFICULT TO RULE OUT AT LEAST A CHANCE FOR SHOWERS AT ANY LOCATION. HIGHS WILL BE NOTABLY COOLER...ONLY IN THE LOWER TO MID 70S IN MOST AREAS. && .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... EVENING UPDATE...A LOBE OF UNSEASONABLY COOL -1SD TO -2SD 850MB AIR WILL SWING ACROSS THE EASTERN GREAT LAKES TUESDAY NIGHT AND WEDNESDAY. THIS WILL INCREASE LAKE INDUCED INSTABILITY LEVELS OVER LAKES ERIE AND ONTARIO WITH THE POTENTIAL FOR LAKE ENHANCED RAIN SHOWERS EMBEDDED WITHIN MORE WIDESPREAD CHANCES OF SHOWERS AHEAD OF A 500MB VORT MAX. PREVIOUS DISCUSSION...THE LONGWAVE TROUGH AXIS WILL BE CENTERED ACROSS THE LOWER GREAT LAKES AS WE MOVE INTO THE MIDWEEK...RESULTING IN A COOL AND UNSETTLED START TO THE PERIOD. THE COMBINATION OF DPVA AND COLDER AIR ALOFT ASSOCIATED WITH THE TROUGH WILL MAKE TUESDAY NIGHT AND WEDNESDAY MORNING THE MOST UNSETTLED PART OF THE PERIOD. IN FACT...WITH 850MB TEMPS FALLING TO +8C TO +10C AND CYCLONIC WESTERLY FLOW IN PLACE ACROSS THE AREA...IT IS QUITE POSSIBLE THAT WE COULD SEE THE DEVELOPMENT OF LAKE EFFECT RAIN SHOWERS DOWNSTREAM OF LAKE ERIE...AND TO A GREATER EXTENT EAST OF OF LAKE ONTARIO WHERE LONGER FETCH SHOULD COMPENSATE FOR THE LACK OF DEEP MOISTURE. AS ELUDED TO ABOVE...AREAS DOWNWIND OF LAKE ERIE WILL BE ON THE SOUTHERN FRINGE OF THE DEEPER SYNOPTIC MOISTURE...HENCE THE LOWER POPS ACROSS WESTERN NY. HOWEVER IT IS WORTH NOTING THAT A STRONG VORT MAX IS PROGGED TO BE CROSSING THE FORECAST AREA OVERNIGHT...AND THIS WILL YIELD AT LEAST A CHANCE OF SHOWERS ELSEWHERE. NONETHELESS...EVEN WHERE WE DON'T SEE LAKE EFFECT SHOWERS...WE WILL LIKELY SEE AN ABUNDANCE OF CLOUD COVER. THE COOL AIR ASSOCIATED WITH THE TROUGH WILL YIELD LOWS IN THE 50S EXCEPT FOR IMMEDIATELY ALONG THE LAKE WHERE TEMPS WILL BOTTOM OUT AROUND 60. ANY LINGERING SHOWERS SHOULD TAPER OFF WEDNESDAY MORNING AS THE MAIN VORT MAX MOVES INTO EASTERN NEW YORK AND DIURNAL HEATING DISRUPTS ANY LINGERING LAKE EFFECT SHOWERS. HOWEVER WE MAY SEE A RESURGENCE OF SHOWER ACTIVITY EAST OF LAKE ONTARIO BY WEDNESDAY AFTERNOON AS THE CORE OF THE UPPER LEVEL TROUGH WILL STILL BE OVERHEAD THE NORTH COUNTRY AND EASTERN NEW YORK WITH A DECENT AMOUNT OF DIURNAL CLOUDINESS ELSEWHERE ACROSS THE FORECAST AREA ALONG WITH SEASONABLY COOL TEMPERATURES FEATURING HIGHS IN THE LOWER 70S. THE CORE OF THE COLD AIR ALOFT WILL MOVE ACROSS THE REGION WEDNESDAY NIGHT...CAUSING TEMPERATURES TO RUN A COUPLE OF DEGREES COOLER WITH LOWS IN THE LOW TO MID 50S EXCEPT IMMEDIATELY ALONG THE LAKESHORES WHERE LOWS RUN CLOSE TO THE 60 DEGREE MARK. UNLIKE TUESDAY NIGHT...LAKE EFFECT SHOWERS ARE NOT EXPECTED TO BE AN ISSUE OWING TO INCREASINGLY DRY AIR ALOFT AND NOMINALLY STRONGER SHEAR. HOWEVER...WE MAY SEE A FEW AREAS OF LAKE-INDUCED CLOUDINESS LINGER EAST OF LAKE ONTARIO AS THE BACK EDGE OF THE TROUGH MOVES THROUGH THE AREA. CONDITIONS WILL REMAIN DRY THURSDAY AND THURSDAY NIGHT AS THE UPPER LEVEL TROUGH GIVES WAY TO ZONAL FLOW ALOFT. THE QUESTION MARK IS A STORM SYSTEM PROGGED TO CROSS THE OHIO VALLEY AND CENTRAL APPALACHIANS THURSDAY AND THURSDAY NIGHT. THIS SYSTEM MAY BRING A FEW SHOWERS TO THE SOUTHERN TIER DEPENDING ON HOW FAR NORTH IT DRIFTS...HOWEVER FOR NOW WILL MAINTAIN LOW CHANCE POPS FOR THE TIME BEING. WITH NO SIGNIFICANT TEMPERATURE ADVECTION GOING ON...TEMPERATURES WILL RUN CLOSE TO WEDNESDAY/WEDNESDAY NIGHT'S READINGS WITH HIGHS IN THE LOWER 70S AND LOWS IN THE 50S. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE LONGWAVE TROUGH WILL MAINTAIN ITS POSITION OVER EASTERN CANADA THROUGH THE WEEKEND AS A SERIES OF SHORTWAVES MOVING ALONG THE U.S. CANADIAN BORDER WILL LIKELY RE-AMPLIFY THE TROUGH ACROSS THE GREAT LAKES. WHILE THERE ARE CONSIDERABLE DIFFERENCES ON THE DETAILS IN THE EVOLUTION OF THIS SCENARIO...THIS GENERAL TREND SUGGESTS THAT WE WILL SEE AT LEAST A CHANCE OF SHOWERS THIS WEEKEND WITH TEMPERATURES THAT WILL CONTINUE TO RUN ON THE COOLER SIDE OF AVERAGE. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... FOR THE REST OF THE NIGHTTIME HOURS...VFR CONDITIONS WILL CONTINUE TO PREVAIL WITH JUST A FEW LIGHT SHOWERS EXITING INTERIOR PORTIONS OF THE WESTERN SOUTHERN TIER...AND ALSO PUSHING ACROSS LAKE ONTARIO INTO THE NORTH COUNTRY. DUE TO THE LIGHT NATURE OF THE SHOWERS... THESE WILL BE UNLIKELY TO PRODUCE REDUCTIONS IN VSBY. OF MORE CONCERN WILL BE THE POTENTIAL FOR PATCHY FOG DEVELOPMENT WITHIN THE INTERIOR VALLEYS OF THE SOUTHERN TIER AND FROM PORTIONS OF THE FINGER LAKES NORTHEASTWARD INTO OSWEGO COUNTY...WHERE SOME IFR/MVFR RESTRICTIONS IN VSBY WILL BE POSSIBLE. ANY SUCH FOG THAT DEVELOPS SHOULD THEN MIX OUT FAIRLY QUICKLY EARLY TUESDAY MORNING...LEAVING BEHIND GENERAL VFR CONDITIONS THROUGH LATE MORNING/MIDDAY. AFTER THAT TIME...THE COMBINATION OF AN APPROACHING SECONDARY COLD FRONT AND DIURNAL HEATING WILL LEAD TO INCREASING CLOUD COVER AND THE DEVELOPMENT OF SCATTERED TO NUMEROUS SHOWERS AND POSSIBLE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING... ANY OF WHICH COULD PRODUCE RESTRICTIONS TO IFR/MVFR. THE FRONT ITSELF WILL CROSS THE REGION TUESDAY NIGHT...WITH DRYING AND SUBSIDENCE IN ITS WAKE LEADING TO A RETURN TO DRIER WEATHER/VFR CONDITIONS IN MOST LOCATIONS OVERNIGHT...THOUGH THE SHOWERS WILL LIKELY LINGER THROUGH THE NIGHT EAST OF LAKE ONTARIO OWING TO A COMBINATION OF UPSLOPE FLOW AND INCREASING LAKE INFLUENCES. OUTLOOK... WEDNESDAY...SCATTERED SHOWERS/POSSIBLE MVFR ACROSS THE NORTH COUNTRY AND SAINT LAWRENCE VALLEY...OTHERWISE VFR. THURSDAY THROUGH MONDAY...VFR. && .MARINE... A FALL LIKE AIRMASS IN THE WAKE OF A SECOND COLD FRONT COULD SET THE STAGE FOR WATERSPOUTS ON LAKE ONTARIO TUESDAY NIGHT AND WEDNESDAY. BUFKIT SOUNDINGS SHOW STEEP CONVECTIVE CLOUD DEPTHS AND LAKE-850 DELTA-TS OF AROUND 15C WHICH FIT THE SZILAGYI WATERSPOUT NOMOGRAM POTENTIAL FOR UPPER LOW WATERSPOUTS. A SLIGHT CHANCE HAS BEEN ADDED INTO THE FORECAST OVER THE LAKES. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...JJR NEAR TERM...APFFEL/JJR SHORT TERM...SMITH/WOOD LONG TERM...WOOD AVIATION...JJR MARINE...APFFEL/JJR
Hazardous weather outlook, Aug 3, 4:07 PM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 407 PM EDT MON AUG 3 2015 NYZ001>008-010>014-019>021-085-042015- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 407 PM EDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-042015- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 407 PM EDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 2:29 PM EDT | Special Weather Statement | BUF | Cayuga | 46 min |
| Aug 4, 2:36 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Wayne | 39 min |
| Aug 4, 3:50 PM EDT | Small Craft Advisory | BUF | 37 hr | |
| Aug 4, 4:18 PM EDT | Special Marine Warning | BUF | 42 min | |
| Aug 4, 4:25 PM EDT | Special Weather Statement | BUF | Wayne | 50 min |
| Aug 4, 5:06 PM EDT | Special Marine Warning | BUF | 54 min | |
| Aug 4, 5:52 PM EDT | Special Weather Statement | BUF | Erie | 23 min |
| Aug 4, 6:40 PM EDT | Special Weather Statement | BUF | Genesee | 50 min |
| Aug 4, 7:06 PM EDT | Special Marine Warning | BUF | 54 min |
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.